# SDR SWAA2024090314786

- Difficulty date: July 20, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 66,208 hours, 39,550 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CORNER SCUFF PLATE ON AFT CARGO COMPARTMENT DOOR CUTOUT 2024-454231<[01] TOOL USED DIGITAL CALIPER P/N: 500-196-30; S/N: A22348594; DUE DATE 23-JUL-25.;[02] TOOL USED RADIOMETER/PHOTOMETER KIT P/N: XRP-3000; S/N :1753759 ; DUE DATE : 07/DEC/24;[03] REPAIRED AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT DOOR CUTOUT IN ACCORDING WITH BOEING 737-700 SRM 53-60-15-2R-1; REPAIR 1; PARAGRAPH 4.B; STEPS (2) TO (7); BAC 5975. SEE INDIVIDUAL SIGNOFF BELOW.;[04] REPAIRED AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT DOOR CUTOUT IN ACCORDING WITH BOEING 737-700 SRM 53-60-15-2R-1; REPAIR 1; PARAGRAPH 4.B; STEPS (2) TO (7); BAC 5975. SEE INDIVIDUAL SIGNOFF BELOW.
